# SDR AALA201705279006

- Difficulty date: May 26, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug MD 83
- Aircraft serial: 53141
- Aircraft time: 68,558 hours, 34,089 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE COVER IS LOOSE ON THE R1 DOOR.  MAINTENANCE SECURRED THE SLIDE GIRT BAR LANYARD IAW AMM 25-62-00.  AIRCRAFT WAS GROUNDED.
